# SDR SWAA2025071483430

- Difficulty date: June 19, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 71,625 hours, 42,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD CORNER SCUFF PLATE IS CRACKED.  REMOVED AND REPLACED ACB CORNER SCUFF PLATE P/N:146A8341-7 LOT:1610461-1 IAW SRM 51-10-02-0G-0 PAR 9.
